# SDR DXTA200500927

- Difficulty date: August 25, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N971QS
- Make and model: Cessna 750
- Aircraft serial: 7500071
- Aircraft time: 5,683 hours, 3,586 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: S100420PG
- Part serial: 3987A
- Condition: Malfunctioned
- Location: Pylon
- Part time: 5,683 hours, 3,586 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT, PYLON BLEED LEAK, ILLUMINATED EMERGENCY PROCEDURES COMPLETED, WARNING LIGHT EXTINGUISHED WHEN IDLE, BUT CAME BACK ON WHEN POWER WAS ADDED.  REMOVED PANEL 412DB TO GAIN ACCESS TO SENSOR TT018 AND TT020 VISUALLY INSPECTED BOTH SENSORS, NO DEFECTS NOTED.  INSPECTED ALL PNEUMATIC LINES IN PYLON AREA NO DEFECTS NOTED.  OPENED PANEL 411FB TO INSPECT FORWARD END OF PNEUMATIC DUCT, NO DEFECTS NOTED.  RAN ENGINE AT IDLE, NO LEAKS NOTED AT ANY PNEUMATIC DUCTS.  SUSPECT SENSOR NOT OPERATING PROPERLY, REMOVED SENSOR TT020 P/N S100420PG S/N 3987A AND INSTALLED NEW SENSOR P/N S101816PG S/N 1380 PER CE750 MM 30-16-00 OP'S CHECK GOOD.
